Just a small help please if possible

Ok so I have anxiety,i have tried sooo many different medication and non of them worked so I tried doing this without any medication and tried CBT, it worked for a little while and I tried to beat it but eventually I started to struggle again, anyway I'm now back on to citrapam 10mg the lowest dose possible, I've been so scared of taking medication because of the side effects I've had in the past with all the rest of the medication :( so I cutt the 10mg in half and had that, what happened? the side effects happened again :( I was wondering if anybody else has these side effects that I've been having wether it's normal or I shouldn't be having them

*spaced out

*panic attacks

*skin feeling like it was on fire

*head feeling like it was on fire

*not being able to sleep even tho I feel really tired. When I do nod off I feel worse again when I wake up not having a lot of sleep

*feeling numb

*feeling sick and head aches

These are the symptoms I've had when I started my medication yesterday? I just can't understand why I'm so bad I litralley cutt my 10mg in half. I can deal with feeling sick and headaches but it's the being spaced out and feeling numb. I'm trying to be positive but also I'm worried that it won't work out that it's yet again not the right medication for me. Does anyone else have experienced any of the symptoms above? Help woukd be much appreciated. I'm seeing my docter this morning before I take another pill X

2 Replies

  • I am on sertraline and did at the beginning have most of the side effects you drscrbe but eased over time. It's a rock and a hard place. Anxious about taking meds but missing the chemical balance it helps with if don't. What was it about the CBT that helped. Maybe explore some more indepth support. Hope gp is helpfull

  • Citalopram is one of the worse antidepressants for me anyway burningarms and legs no sleep no wanting to eat constipated horrible drug I know it helps some people

You may also like...